Basic Care All Day Allergy Cetirizine Hydrochloride Tablets 10mg (300 tablets)

  • ₱1,595.00


  • 100% Authentic from the USA
  • Basic Care All Day Allergy Cetirizine Hydrochloride Tablets 10mg (300 tablets)
  • Content -300 tablets
  • Compare to Zyrtec active ingredient
  • Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat
  • 24-hour Symptom Relief
  • Original Prescription Strength
  • Safety Sealed
  • All Day Allergy active ingredient is Cetirizine Hydrochloride, 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. One dose of All Day Allergy works for a full 24 hours. All Day Allergy is approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children six years and over.
  • - Each tablet contains 10 mg of Cetirizine Hydrochloride.
  • - Original prescription strength.
  • - All-day allergy relief.
  • - For indoor & outdoor allergies.
  • - 24-hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.
  • Allergy Tips;
  • Wash bedding in water hotter than 130 F.
  • Allergens are harder to remove from carpets. Hardwood, linoleum flooring or washable area rugs are easier to keep clean.
  • Filter the air. Choose an air purifier with a HEPA (high-efficiency particulate-arresting) filter to minimize the allergens in the environment.
  • Replace all cloth drapes or curtains with blinds.
  • Most basements are damp, which encourages mold growth. A dehumidifier may help.
  • Directions - Adults and children 6 years and over: one 10 mg tablet once daily; do not take more than one 10 mg tablet in 24 hours. A 5 mg product may be appropriate for less severe symptoms. Adults 65 years and over: ask a doctor. Children under 6 years of age: ask a doctor. Consumers with liver or kidney disease: ask a doctor. Other information: store between 20-25°C (68- 77°F). Uses: temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat.